中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: QUANTUM LIOUVILLE THEORY ON THE RIEMANN SPHERE WITH N-GREATER-THAN-3 PUNCTURES
作者: SHEN, JM ;  SHENG, ZM ;  WANG, ZH
刊名: PHYSICS LETTERS B
出版日期: 1992
卷号: 291, 期号:40910, 页码:53-62
关键词: DUAL STRING SPECTRUM ;  FIELD-THEORY ;  2D GRAVITY ;  QUANTIZATION
学科分类: Physics
通讯作者: SHEN, JM , INT CTR THEORET PHYS,POB 586,I-34100 TRIESTE,ITALY.
部门归属: ZHEJIANG UNIV,ZHEJIANG INST MODERN PHYS,HANGZHOU 310027,PEOPLES R CHINA; HANZHOU UNIV,DEPT PHYS,HANZHOU,PEOPLES R CHINA; ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA; SCUOLA INT SUPER STUDI AVANZATI,I-34014 TRIESTE,ITALY
英文摘要: We have studied the quantum Liouville theory on the Riemann sphere with n > 3 punctures. While considering the theory on the Riemann surfaces with n = 4 punctures, the quantum theory near an arbitrary but fixed puncture can be obtained via canonical quantization and an extra symmetry is explored. While considering more than four distinguished punctures, we have found the exchange relations of the monodromy parameters from which we can get a reasonable quantum theory.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12131
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Quantum Liouville theory on the Riemann sphere with n 3 punctures.pdf(444KB)----开放获取View Download

Recommended Citation:
SHEN, JM,SHENG, ZM,WANG, ZH. QUANTUM LIOUVILLE THEORY ON THE RIEMANN SPHERE WITH N-GREATER-THAN-3 PUNCTURES[J]. PHYSICS LETTERS B,1992,291(40910):53-62.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [SHEN, JM]'s Articles
 [SHENG, ZM]'s Articles
 [WANG, ZH]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [SHEN, JM]‘s Articles
 [SHENG, ZM]‘s Articles
 [WANG, ZH]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Quantum Liouville theory on the Riemann sphere with n 3 punctures.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace